# SDR P4YA2010121100001

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N1269J
- Make and model: Casa CN235
- Aircraft serial: 012
- Aircraft time: 14,320 hours, 23,723 cycles
- Engine: Ge CT77A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, G
- Precautionary procedure: O

## Discrepancy

DURING A TRAINING FLIGHT, WHILE ON A MISSED APPROACH TO RUNWAY, THE FLIGHT CREW WAS UNABLE TO RETRACT FLAPS. IT WAS DETERMINED THAT THE ACFT LOST ALL HYD FLUID AND WAS UNABLE TO RUN ANY HYD SYS. AN EMERGENCY WAS DECLARED. UPON COMPLETION OF EMERGENCY AND NORMAL CHECKLIST,THE ACFT LANDED SAFELY UTILIZING REVERSE AND EMERGENCY ACCUMULATOR BRAKING. NO DAMAGE TO ACFT NOTED.  INVESTIGATION BY MX CONCLUDED AN IMPROPERLY RATED HOSE FOR SYS PRESSURE WAS INSTALLED FROM HYD PUMP TO MODULAR UNIT. HOSE WAS FOUND TO BE RUPTURED. C/A WAS TO INSTALL CORRECT, CERTIFICATED HOSE.
